MathSciNet Relay Station
MathSciNet bibliographic data
MR535700 53C20 (58E20 83C99)
Schoen, R.; Yau, S. T. On the structure of manifolds with positive scalar curvature. Manuscripta Math. 28 (1979), no. 1-3, 159–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement